Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


48 wk PegINF/Ribavirin Tx Over. Don't feel better!
Aug 25, 2009

Even though I went through an aggressive and lengthy high dose chemo for non-Hodgkin's lymphoma and went into remission .... the HepC interferon treatment made me feel much worse. I worked some during the chemo, couldn't work at all on INF. So, the 48 wks of hell finally came to an end, but 1 mo. later, I still feel like hell. The only pain that's abated (not disappeared) is the intense bone pain. Head aches, flu-like symptoms, fevers, joint pain, itchiness, inability to concentrate, etc. etc., still plague me. Look I'm not a Big Baby patient (Woe is me type), ran marathons, boxed, climbed Mt. McKinley, Mt. Blanc, Eiger, survived a terrible crash w/ heavy burns. I know what pain is. And I'm a realistic patient, I never expected to feel like I was 20 again. But I thought once the toxic INF and riba. were cut off, I'd come back to some normality. Should I just wait some some more? I get the feeling from my Dr. that he thinks I'm exagerating my symptoms ... if anything, I minimize them. Thank you for your advice and counselling.

Response from Dr. McGovern

I think you should be feeling much better by now and am puzzled by this. I would definitely check you thyroid function tests to see if you may have developed thryoid problems which can cause of variety of problems, including some of the ones you are experiencing.



Previous
HepC: Cured or in Remission?
Next
Transplant

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement